# SDR DXTA2021090348090

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 6,879 hours, 2,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 2052110
- Part serial: 4F79D
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR MOTOR SWITCH: MAIN CABIN DOOR INTERIOR SWITCH IS AMBER IN COLOR AND WILL NOT ACTIVATE DOOR. CMS DIAGNOSTICS CURRENT FAULTS SHOWS RELAY DRIVE EQUIPMENT RDE 1 INTERNAL FAILURE FAILED/WIRING // SIGNOFF // GAINED ACCESS TO RDE #1 AND REMOVED. UNIT HAS SIGNS OF WATER INTRUSION. UNIT REMOVED PN: GAINED ACCESS TO RDE #1 AND REMOVED. UNIT HAS SIGNS OF WATER INTRUSION. UNIT REMOVED PN: 2052-1-10 SN: 4F79D. INSTA!.LED CUSTOMER SUPPLIED INSPECTED/TESTED ROE #1 PN: 2052-1-10 SN: 207160001. WORK PERFORMED IAW G6000 AMM 44-10-40. OPS CHECK GOOD. MAIN DOOR NOW WORKING FROM INTERNAL CONTROL PANEL IN AIRCRAFTSN: 4F79D. INSTA!.LED CUSTOMER SUPPLIED INSPECTED/TESTED ROE #1 PN: 2052-1-10 SN: 207160001. WORK PERFORMED IAW G6000 AMM 44-10-40. OPS CHECK GOOD. MAIN DOOR NOW WORKING FROM INTERNAL CONTROL PANEL IN AIRCRAFT
